# SDR SIMA2211

- Difficulty date: July 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 7253710243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND CORROSION ON THE ENTRY WAY KICK PLATE AT FS 294.  REPLACED ENTRY WAY KICK PLATE IAW SAAB AMM 51-40-21 AND 51-20-50.  (M)
